# SDR 95ZZZW716

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator Switch
- Part number: 1U109592
- Condition: Defective
- Location: Nr 1 Le Slat
- Component: Ronson
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT 'AMBER' LIGHT ON FORWARD INSTRUMENT PANEL 'ON' WITH FLAPS RETRACTED.  INDICATION WAS CONFIRMED ON FLIGHT ENGINEER'S PANEL.  NR 1 LE SLAT SHOWED INTRANSIT.  RECYCLED FLAPS, NO HELP.  AOM PROCEDURES FOLLOWED.  ADVISED ATL ATC AND RETURNED TO CHS.  NO PRIORITY HANDLING REQUESTED.  AIRCRAFT WAS FERRIED TO MIA AND TROUBLESHOT TO A DEFECTIVE LIMIT SWITCH IN THE NR 1 SLAT ACTUATOR.  THE SLAT ACTUATOR WAS REPLACED IAW MM 27-80-00.  OPERATIONAL CHECK AND LEAK CHECK WAS OK.  (W)
